Loading [MathJax]/jax/output/SVG/config.js
Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Zhurnal Industrial'noi Matematiki, 2017, Volume 20, Number 1, Pages 75–85
DOI: https://doi.org/10.17377/sibjim.2017.20.108
(Mi sjim950)
 

This article is cited in 22 scientific papers (total in 22 papers)

An initial boundary value problem for the radiative transfer equation with diffusion matching conditions

I. V. Prokhorovab, A. A. Sushchenkoab, A. Kimb

a Institute of Applied Mathematics Far Eastern Branch RAS, Radio str., 7, 690041 Vladivostok
b Far Eastern Federal University, Sukhanov str., 8, 690950 Vladivostok
References:
Abstract: We consider the Cauchy problem for the nonstationary equation of radiative transfer with generalized matching conditions describing the diffusion reflection and refraction on the separation boundary of the media. We prove solvability of the initial boundary value problem and obtainh stabilization conditions for an unsteady solution.
Keywords: diffusion matching conditions, integro-differential equation, nonstationary equation, Cauchy problem, Hille–Yosida theorem.
Funding agency Grant number
Russian Science Foundation 14-11-00079
Received: 14.01.2016
English version:
Journal of Applied and Industrial Mathematics, 2017, Volume 11, Issue 1, Pages 115–124
DOI: https://doi.org/10.1134/S1990478917010136
Bibliographic databases:
Document Type: Article
UDC: 517.958
Language: Russian
Citation: I. V. Prokhorov, A. A. Sushchenko, A. Kim, “An initial boundary value problem for the radiative transfer equation with diffusion matching conditions”, Sib. Zh. Ind. Mat., 20:1 (2017), 75–85; J. Appl. Industr. Math., 11:1 (2017), 115–124
Citation in format AMSBIB
\Bibitem{ProSusKim17}
\by I.~V.~Prokhorov, A.~A.~Sushchenko, A.~Kim
\paper An initial boundary value problem for the radiative transfer equation with diffusion matching conditions
\jour Sib. Zh. Ind. Mat.
\yr 2017
\vol 20
\issue 1
\pages 75--85
\mathnet{http://mi.mathnet.ru/sjim950}
\crossref{https://doi.org/10.17377/sibjim.2017.20.108}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3629061}
\elib{https://elibrary.ru/item.asp?id=29044340}
\transl
\jour J. Appl. Industr. Math.
\yr 2017
\vol 11
\issue 1
\pages 115--124
\crossref{https://doi.org/10.1134/S1990478917010136}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013988348}
Linking options:
  • https://www.mathnet.ru/eng/sjim950
  • https://www.mathnet.ru/eng/sjim/v20/i1/p75
  • This publication is cited in the following 22 articles:
    1. E. O. Kovalenko, I. V. Prokhorov, “Lokalizatsiya linii razryva koeffitsienta donnogo rasseyaniya po dannym akusticheskogo zondirovaniya”, Sib. zhurn. industr. matem., 25:1 (2022), 67–79  mathnet  crossref
    2. E. O. Kovalenko, I. V. Prokhorov, “Localization of the Discontinuity Lines of the Bottom Scattering Coefficient According to Acoustic Sounding Data”, J. Appl. Ind. Math., 16:1 (2022), 70  crossref
    3. V. A. Kan, I. V. Prokhorov, “Reconstruction of the Lambert curve in a scattering medium by using pulsed sounding”, J. Appl. Industr. Math., 14:2 (2020), 321–329  mathnet  crossref  crossref  elib
    4. I. V. Prokhorov, I. P. Yarovenko, “the Cauchy Problem For the Non-Stationary Radiative Transfer Equation With Compton Scattering”, Sib. Electron. Math. Rep., 17 (2020), 1943–1952  mathnet  crossref  mathscinet  zmath  isi  scopus
    5. Yu. M. Timofeev, E. M. Shulgina, “Russian investigations in the field of atmospheric radiation in 2015-2018”, Izv. Atmos. Ocean. Phys., 56:1 (2020), 1–15  crossref  mathscinet  isi  scopus
    6. A. A. Amosov, “Boundary Value Problem for the Radiative Transfer Equation with Non-Lambert Diffuse Reflection and Diffuse Refraction Conditions”, J Math Sci, 247:6 (2020), 769  crossref
    7. I. V. Prokhorov, “The Cauchy Problem for the Radiation Transfer Equation with Fresnel and Lambert Matching Conditions”, Math. Notes, 105:1 (2019), 80–90  mathnet  crossref  crossref  mathscinet  isi  elib
    8. E. O. Kovalenko, I. V. Prokhorov, “Opredelenie koeffitsienta donnogo rasseyaniya pri mnogoluchevom zondirovanii okeana”, Dalnevost. matem. zhurn., 19:2 (2019), 206–222  mathnet
    9. I. V. Prokhorov, A. Kim, “Initial-Boundary Value Problem For a Radiative Transfer Equation With Generalized Matching Conditions”, Sib. Electron. Math. Rep., 16 (2019), 1036–1056  mathnet  crossref  mathscinet  zmath  isi  scopus
    10. Andrei A. Sushchenko, Polina A. Vornovskikh, 2019 Days on Diffraction (DD), 2019, 196  crossref
    11. I. V. Prokhorov, A. A. Suschenko, “Zadacha Koshi dlya uravneniya perenosa izlucheniya v neogranichennoi srede”, Dalnevost. matem. zhurn., 18:1 (2018), 101–111  mathnet
    12. V. A. Kan, I. V. Prokhorov, “Opredelenie diffuzno otrazhayuschei poverkhnosti pri impulsnom obluchenii”, Dalnevost. matem. zhurn., 18:2 (2018), 206–215  mathnet
    13. A. Kim, I. V. Prokhorov, “Theoretical and numerical analysis of an initial-boundary value problem for the radiative transfer equation with Fresnel matching conditions”, Comput. Math. Math. Phys., 58:5 (2018), 735–749  mathnet  crossref  crossref  isi  elib
    14. A. Amosov, “Nonstationary radiation transfer through a multilayered medium with reflection and refraction conditions”, Math. Meth. Appl. Sci., 41:17 (2018), 8115–8135  crossref  mathscinet  zmath  isi
    15. E. O. Kovalenko, A. A. Sushchenko, V. A. Kan, “Focusing of sonar images as an inverse problem for radiative transfer equation”, 24Th International Symposium on Atmospheric and Ocean Optics: Atmospheric Physics, Proceedings of SPIE, 10833, eds. G. Matvienko, O. Romanovskii, Spie-Int Soc Optical Engineering, 2018, UNSP 108336D  crossref  isi  scopus
    16. A. A. Amosov, “Initial-Boundary Value Problem for the Non-Stationary Radiative Transfer Equation with Fresnel Reflection and Refraction Conditions”, J Math Sci, 231:3 (2018), 279  crossref
    17. A. A. Amosov, “Initial-Boundary Value Problem for the Nonstationary Radiative Transfer Equation with Diffuse Reflection and Refraction Conditions”, J Math Sci, 235:2 (2018), 117  crossref
    18. A. Kim, I. V. Prokhorov, 2017 Days on Diffraction (DD), 2017, 168  crossref
    19. V. A. Kan, I. V. Prokhorov, A. A. Sushchenko, 2017 Days on Diffraction (DD), 2017, 163  crossref
    20. Elisaveta Lyu, Andrei Sushchenko, Igor Prokhorov, Vladimir Kan, Oleg A. Romanovskii, 23rd International Symposium on Atmospheric and Ocean Optics: Atmospheric Physics, 2017, 271  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский журнал индустриальной математики
    Statistics & downloads:
    Abstract page:1086
    Full-text PDF :166
    References:119
    First page:14
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025